MathSciNet Relay Station
MathSciNet bibliographic data
MR1418319 11D09 (11J68)
Masser, D. W.; Rickert, J. H. Simultaneous Pell equations. J. Number Theory 61 (1996), no. 1, 52–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement